Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 72, NWS Shreveport, LA

July 4, 20156 counties in Arkansas; Bowie County, Texas

NWS Shreveport, LA issued this flash flood warning at Jul 4, 2015, 12:35 PM CDT for 6 counties in Arkansas; Bowie County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 12:35 PM CDT (17:35 UTC)
Expired
Jul 4, 2015, 3:30 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Bowie County, TX

The radar

The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 2:30 PM CDTFLASH FLOOD1 Ese De Kalb, TXHIGHWAY 82 FLOODED OUTSIDE OF DE KALB TOWARD MALTA
Jul 4, 2:30 PM CDTFLASH FLOODAshdown, ARSOME ROADWAYS COVERED WITH WATER IN ASHDOWN ARKANSAS
Jul 4, 2:30 PM CDTFLASH FLOODDe Kalb, TXWATER OVER ROADWAY AT US 82 AND FM 1840
Jul 4, 3:25 PM CDTFLASH FLOOD3 Nw Prescott, ARROAD WASHED OUT ON HEMPSTEAD ROAD 16 JUST OFF 371

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 115 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 5.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WGUS54 KSHV 041735
FFWSHV
ARC027-057-073-081-091-099-TXC037-042030-
/O.NEW.KSHV.FF.W.0072.150704T1735Z-150704T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1235 PM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
  COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
  BOWIE COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 330 PM CDT
    
* AT 1230 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE VERY HEAVY 
  RAINFALL ACROSS PORTIONS OF THE WARNED AREA. DOPPLER RADAR 
  ESTIMATED THAT NEARLY A FOOT OF RAIN HAD FALLEN ACROSS PORTIONS OF 
  NORTHERN HEMPSTEAD AND NEVADA COUNTIES EARLIER WITH WIDESPREAD 3 
  TO 5 INCHES ACROSS PORTIONS OF COLUMBIA...LAFAYETTE...MILLER... 
  LITTLE RIVER AND BOWIE COUNTIES IN SOUTHWEST ARKANSAS AND 
  NORTHEAST TEXAS. ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES 
  WILL BE POSSIBLE ACROSS THE WARNED AREA THROUGH THE AFTERNOON. 
  
  IF FLASH FLOODING IS NOT ALREADY ONGOING...IT WILL LIKELY BEGIN 
  LATER THIS AFTERNOON. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TEXARKANA...MAGNOLIA...HOPE...WAKE VILLAGE...ASHDOWN...NEW
  BOSTON...PRESCOTT...STAMPS...WALDO...LEWISVILLE...FOREMAN...
  MCNEIL...NASH...HOOKS...DE KALB...REDWATER...MAUD...RED LICK...
  FOUKE AND EMMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3396 9338 3384 9329 3378 9310 3338 9312
      3338 9298 3313 9299 3314 9404 3327 9404
      3331 9411 3330 9421 3324 9426 3329 9447
      3325 9464 3333 9475 3370 9475 3368 9459
      3362 9452 3374 9448 3375 9383 3401 9382

$$

13
1 follow-up statement
259 
WGUS74 KSHV 041917
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CDT SAT JUL 4 2015

ARC027-057-073-081-091-099-TXC037-042030-
/O.CON.KSHV.FF.W.0072.000000T0000Z-150704T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLER AR-LITTLE RIVER AR-NEVADA AR-LAFAYETTE AR-COLUMBIA AR-
HEMPSTEAD AR-BOWIE TX-
217 PM CDT SAT JUL 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
MILLER...LITTLE RIVER...NEVADA...LAFAYETTE...COLUMBIA...HEMPSTEAD AND
BOWIE COUNTIES...

AT 212 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN 
ACROSS PORTIONS OF THE WARNED AREA. 

HEAVIER RAINFALL HAS SHIFTED SOUTHWARD SLIGHTLY ACROSS THE WARNED 
AREA WITH THE HEAVIEST RAINFALL LOCATED ACROSS WESTERN AND SOUTHERN 
BOWIE COUNTY INTO MILLER AND LAFAYETTE COUNTIES. LIGHT TO MODERATE 
RAIN CONTINUED ACROSS THE REMAINDER OF THE WARNED AREA THIS 
AFTERNOON. WHILE THE RAIN HAS TAPERED OFF ACROSS NORTHERN HEMPSTEAD 
AND NEVADA COUNTIES WHERE NEARLY A FOOT OF RAIN WAS RECORDED 
EARLIER...THE RUNOFF IS LIKELY NOT COMPLETE AND SOME ROADWAYS 
CONTINUE TO REMAIN FLOODED AND OR WASHED OUT.  

AN ADDITIONAL INCH OR TWO WILL BE POSSIBLE THROUGH 330 PM THIS 
AFTERNOON ACROSS PORTIONS OF BOWIE...MILLER AND LAFAYETTE COUNTIES. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
TEXARKANA...MAGNOLIA...HOPE...WAKE VILLAGE...ASHDOWN...NEW BOSTON... 
PRESCOTT...STAMPS...WALDO...LEWISVILLE...FOREMAN...MCNEIL...NASH... 
HOOKS...DE KALB...REDWATER...MAUD...RED LICK...FOUKE AND EMMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3396 9338 3384 9329 3378 9310 3338 9312
      3338 9298 3313 9299 3314 9404 3327 9404
      3331 9411 3330 9421 3324 9426 3329 9447
      3325 9464 3333 9475 3370 9475 3368 9459
      3362 9452 3374 9448 3375 9383 3401 9382

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 10:43 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 4, 10:43 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 AM CDT SAT JUL 4 2015

.DISCUSSION...
MID-LEVEL VORT NOTED IN THE WV ALONG THE AR/OK BORDER IS EXPECTED
TO CONTINUE DIGGING SEWD OVER THE NEXT SEVERAL HOURS. ONGOING
CONVECTION OVER SRN AR/NRN LA WILL LIKELY BE ENHANCED BY THIS
FEATURE...ESPECIALLY WITH THE AID OF DAYTIME HEATING. HEAVY
RAINFALL WITH THESE STORMS HAS LED TO FLASH FLOODING OF MANY AREAS
OVER SRN AR...AND THIS WILL CONTINUE TO BE A POSSIBILITY THROUGHOUT
TODAY. HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE A FEW MORE
PARISHES IN LA AND HAVE ALSO EXTENDED THE EXPIRATION TIME TO 7 PM.
IN ADDITION TO THE FLASH FLOODING RISK...MUCH OF THIS AREA IS IN A
SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE PRIMARY THREAT
BEING DAMAGING WINDS. HIGH RES MODELS SHOW THAT MUCH OF THE
ONGOING CONVECTION WILL DIE DOWN AFTER 7 PM...MOST LIKELY DUE TO
THE VORT EXITING THE REGION AND THE LOSS OF DAYTIME HEATING. THIS
WILL REMAIN TO BE SEEN...BUT WOULD BE THE BEST CASE FOR HOLIDAY
FIREWORKS SHOWS.

FOR THE UPDATE...HAVE MADE SOME ADJUSTMENTS TO MOST ELEMENTS FOR
TODAY...INCLUDING TEMPS/POPS/QPF...ALTHOUGH MOST CHANGES ARE
MINOR. UPDATED PRODUCTS WILL BE OUT SHORTLY. /12/

&&

.PREV DISCUSSION... /ISSUED 755 AM CDT SAT JUL 4 2015/

UPDATE...
EXPANDED FLASH FLOOD WATCH WESTWARD AND BUMP POPS/WX AS WELL.

DISCUSSION...
THUNDERSTORM DEVELOPMENT EXTENDS FROM TEXARKANA...WEST INTO NEAR
MOUNT PLEASANT TEXAS WITH HEAVY BANDS AND TRAINING EASTWARD TOWARD
MAGNOLIA AND EL DORADO. MOVEMENT IS SLOWING AND WEAKENING MAY BE
UNFOLDING WITH THE PRE HEATING ENVIRONMENT. FOR NOW WE HAVE
EXPANDED OUR SMALL FLASH FLOOD WATCH INTO COLUMBIA AND LAFAYETTE
UNTIL 1 PM. NO OTHER CHANGES EXCEPT TO INCREASE POPS TO DEFINITE
IS SOME OF THE WATCH AREA. THE WATER VAPOR SHOWS THE SHORT WAVE
ENERGY OVER NW AR AND NE OK MAY BE MOVING A BIT MORE THE EAST OVER
THE LAST HOUR. WE WILL CONTINUE TO MONITOR RAINFALL RATES AND
SHORE UP WITH GROUND TRUTH DURING THE NEXT COUPLE OF HOURS FOR
ADDITION FLASH FLOOD WARNINGS. STAY TUNED TO THIS SITUATION AS
LIGHTNING HAS BEEN PROLIFIC WITH SOME OF THE TALL STORM CELLS. WE
STILL HAVE SOME MID LEVEL DRY AIR PER OUR 12Z SOUNDING AND COULD
SEE SOME DAMAGING WINDS WITH DRY AIR BELOW THE FREEZING LEVEL OF
14369 FT. STAY TUNED WITH NOAA WEATHER RADIO AND FRESH BATTERIES
WHILE IN THE GREAT OUTDOORS AND CONTINUE TO MONITOR LOCAL AND
NATIONAL NEWS MEDIA WITH DANGEROUS FLOODING CONTINUING TO UNFOLD
IN PARTS OF THE NATURAL STATE.

PREV DISCUSSION... /ISSUED 646 AM CDT SAT JUL 4 2015/

AVIATION...
DIVERGENT NW FLOW ALOFT WITH AN TSTM COMPLEX FROM KDEQ...TO NEAR
KTXK...TO NEAR KELD. MOVEMENT IS SOUTHEAST AT 25 KTS. LOW LEVEL
JET FLOW INTO THE ACTIVITY IS RICH WITH GULF MOISTURE. EXPECT
GUSTS AND TURBULENCE IN VCNTY. ALSO ALONG I-30 NEW DEVELOPMENT
WILL BEAR WATCHING WITH TSTM AMENDMENTS POSSIBLE FROM KTYR TO
KSHV. SFC WINDS WILL BE S/SW 10KTS WITH CLIMB WINDS SW 20-40KTS.
UNCHANGING PATTERN REMAINS FAVORABLE THIS WEEKEND FOR MORE
NOCTURNAL AND HEATING TSTM ACTIVITY WITH HOT AND DRY NEW WEEK.

DISCUSSION...
WE HAVE ISSUED A FLASH FLOOD WATCH FOR UNION CO...UNION PARISH AND
CLAIBORNE PARISH UNTIL 1 PM FOR HEAVY RAINFALL POTENTIAL AS AN MCS
SAGS DEEPER INTO OUR AREA WHERE FLASH FLOOD WARNINGS HAVE ALREADY
VERIFIED THIS MORNING ALONG WITH A SEVERE THUNDERSTORM FOR GOOD
MEASURE WITH TREES DOWN ALONG I-30. OUR KSHV 88D RADAR SHOWS A
CLUSTER OF HEAVY RAIN MAKERS AND LIGHTNING PRODUCERS FROM MC
CURTAIN CO OK IN ACROSS MUCH OF SOUTH ARKANSAS WITH FLOODING THE
PRIMARY THREAT THIS MORNING. THE HRRR PROGRESSES THIS RAIN AREA
INTO THE FLOOD WATCH AREA INTO THE MID TO LATE MORNING AT LEAST.
THE GFS IS SIMILAR WITH A CORE TRAJECTORY OF HEAVY RAIN INTO
NORTHEAST LOUISIANA. SOME UNCERTAINTY REMAINS WITH CHANGES TO THE
WATCH POSSIBLE THIS MORNING...DEPENDING ON EVOLUTION OF RADAR
TRENDS INTO HEATING...ESPECIALLY TAIL END CHARLIE NORTH OF
TEXARKANA RIGHT NOW. THIS AREA APPEARS TO BE CONTENT WITH EASTWARD
MOVEMENT. WE/LL WHAT THE VORT DOES SOON.

SHORT TERM...
OTHERWISE...WE SEE MUGGY UPPER 70S OUTSIDE OF THIS
RAIN AREA/S COOL POOL. A SOLID LLJ LIFTING COPIOUS AMOUNTS OF
TROPICAL MOISTURE LIFTING OVER THE COOL POOL...ALL UNDER VERY
DIVERGENT AIR ALOFT WITH THE STRONG UPPER RIDGE OVER W TX/NM AND
A DEEP LOW OVER THE GREAT LAKES STATES. THE WATER VAPOR EVEN SHOWS
A SHORT WAVE VORT DIGGING INTO THE BASE OF LONG WAVE OVER NE OK
AND NW AR...MOVING SOUTHEAST WHICH WILL ONLY ENHANCE THE MID LEVEL
PLAYING FIELD AS WELL. 1 TO 3 INCHES ARE POSSIBLE WITH EVEN HIGHER
AMOUNTS IN A FEW LOCALES. AS THIS ACTIVITY IS STRONGER THAN
YESTERDAYS PUSH...WE MAY SEE THE CLUSTER HOLD TOGETHER INTO AND
THEREBY PLUGGING INTO THE LATE MORNING HEATING. BUT IF NOT...A
SOLID BOUNDARY WILL EMERGE WITH LIKELY AND DEFINITE POPS WARRANTED
TO START THE DAY FOR PORTIONS OF THE ARKLATEX/ARKLAMISS WELL INTO
THE AFTERNOON. SOME MAY BRING HEAVY RAINFALL OR PERHAPS DAMAGING
WINDS IN AND AROUND HEAVY DOWN POURS FALLING INTO 90 DEGREE HEAT.

LONG TERM...
LITTLE CHANGE IN THE WORK WEEK WITH THE DEPARTING NE TROUGH
ALLOWING THE HOT AND DRY UPPER RIDGE OUT WEST...TO LIFT AND
EXPAND BACK OVER THE FOUR STATE AREA WITH HEAT AND HUMIDITY...BUT
FEW THUNDERSTORMS. SUPER BLEND AND ALL BLEND HAVE BEEN FAVORED
HIGHLY FOR MUCH OF THE PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  73  90  75 /  40  30  30  20
MLU  85  72  88  73 /  80  50  60  20
DEQ  84  71  86  72 /  50  30  40  30
TXK  86  72  88  74 /  50  30  60  30
ELD  84  71  87  73 / 100  50  40  30
TYR  88  74  91  75 /  30  20  20  10
GGG  88  73  91  75 /  30  20  30  10
LFK  91  75  92  76 /  30  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ071>073.

LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ004>006-014.

OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Jul 4, 11:33 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 AM CDT SAT JUL 4 2015

ARZ071>073-LAZ004>006-014-050715-
LAFAYETTE-COLUMBIA-UNION-CLAIBORNE-LINCOLN-OUACHITA-
1133 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED...TO NUMEROUS THUNDERSTORMS WILL PERSIST INTO THE LATE
MORNING HOURS BEFORE DISSIPATING THIS AFTERNOON. IN ADDITION TO
HEAVY RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS
MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY
WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT
ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING
UP ONE TO THREE INCHES OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL
BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING. HOT
AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-136-137-
149-150-152-165-050715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-NACOGDOCHES-ANGELINA-
1133 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL PERSIST INTO THE LATE MORNING HOURS
BEFORE DISSIPATING AND MOVING EASTWARD. SOME ADDITIONAL
DEVELOPMENT IS POSSIBLE THIS AFTERNOON. IN ADDITION TO HEAVY
RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS MAY
BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY
WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT
ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING
UP ONE TO THREE INCHES OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL
BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING. HOT
AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER
ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

LAZ001>003-010>013-017>022-TXZ126-138-151-153-166-167-050715-
CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MARION-HARRISON-PANOLA-
SHELBY-SAN AUGUSTINE-
1133 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ALONG
AND SOUTH OF I-20...SOME OF WHICH MAY BECOME SEVERE WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. RAINFALL MAY BE HEAVY AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY
WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT
ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING
UP ONE TO THREE INCHES OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL
BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING. HOT
AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

12

In the hours before

Local storm report, Jul 4, 9:23 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     5 NNE PRESCOTT          33.86N  93.35W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            TREES DOWN ALONG INTERSTATE 30...NORTHEAST OF PRESCOTT.

&&

EVENT NUMBER SHV1500668

20
Local storm report, Jul 4, 10:16 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1016 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      4 E BLEVINS             33.87N  93.51W
07/04/2015                   HEMPSTEAD          AR   PUBLIC

            A SECTION OF US HWY 371 WAS WASHED OUT EAST OF BLEVINS.

&&

EVENT NUMBER SHV1500669

20
Local storm report, Jul 4, 10:45 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      PRESCOTT                33.80N  93.39W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            U.S. HWY 67 IS CLOSED AT HWY 332 INTERSECTION DUE TO
            FLOODING.

&&

EVENT NUMBER SHV1500670

20
Local storm report, Jul 4, 10:47 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1047 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      PRESCOTT                33.80N  93.39W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            U.S. HWY 67 IS CLOSED AT HWY 332 INTERSECTION DUE TO
            FLOODING. THERE WAS ALSO A WATER RESCUE AT SAME LOCATION
            DUE TO A SUBMERGED VEHICLE.

&&

CORRECTED REMARKS

EVENT NUMBER SHV1500670

20
Local storm report, Jul 4, 11:52 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      5 NNW EMMET             33.80N  93.49W
07/04/2015                   HEMPSTEAD          AR   LAW ENFORCEMENT

            HWY 332 CLOSED FROM PRESCOTT TO HWY 29 INTERSECTION DUE
            TO WATER ON ROADWAY.

&&

EVENT NUMBER SHV1500671

20
Local storm report, Jul 4, 12:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      5 N PRESCOTT            33.87N  93.37W
07/04/2015                   NEVADA             AR   PUBLIC

            FLASH FLOODING WASHED OUT A BRIDGE ON NUBBIN HILL RD.

&&

EVENT NUMBER SHV1500672

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:03 AM CDTSpecial Weather StatementSHVHoward57 min
Jul 4, 2:29 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada61 min
Jul 4, 2:53 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard52 min
Jul 4, 3:09 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada4 hr
Jul 4, 3:30 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada60 min
Jul 4, 4:20 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier55 min
Jul 4, 4:37 AM CDTSpecial Weather StatementSHVHempstead, Nevada53 min
Jul 4, 4:54 AM CDTFlash Flood WatchSHVColumbia, Lafayette, Union14 hr
Jul 4, 5:34 AM CDTSevere Thunderstorm WarningSHVSevier56 min
Jul 4, 6:20 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada55 min
Jul 4, 6:54 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada, Sevier6 hr
Jul 4, 7:54 AM CDTFlash Flood WarningSHVColumbia, Lafayette, Miller, Union4 hr
Jul 4, 4:56 PM CDTSpecial Weather StatementSHVSabine64 min
Jul 4, 5:17 PM CDTSpecial Weather StatementSHVRed River58 min
Jul 4, 5:52 PM CDTSpecial Weather StatementSHVSabine, San Augustine38 min

Nearby

Flash Flood Warnings in Arkansas, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.